# SDR 2003F00069

- Difficulty date: November 6, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1 & Nr 2
- Part time: 23,105 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, TORQUE LAGGED POWER LEVER ADVANCEMENT, OBTAINED ONLY 80 PERCENT TORQUE ON BOTH ENGINES.  ENGINE ANTI-ICE ON.  ABORTED TAKEOFF IN PIT.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED A GROUND RUN UP.  NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
